# SDR CA150713013

- Difficulty date: June 23, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2120 · Air Distribution System
- Part: Check Valve
- Part number: 8209482
- Condition: Damaged
- Location: Ram Air
- Part time: 8,230 hours
- Component: Ram Air System, Asc, 8209482
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT WAS EXPERIENCING ECS COOLING PROBLEM.  FOUND THE RAM AIR INLET VLV DAMAGED & LYING ON TOP OF THE HEAT EXCHANGER.  THE PART WAS REPORTED TO HAVE 7828 FLIGHT CYCLES & 8230 FLIGHT HOURS AT THE TIME OF DISCOVERY.
